BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A note on a modified version of the Poincaré–Birkhoff theorem

Participants in the publication
J Campos (Author)
A Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
R Martins (Author)
C Rebelo (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2004-08

Where published
Journal of Differential Equations

Publication Identifiers

Publisher
Elsevier BV

Volume
203
Number
1

Number of pages
8
Starting page
55
Last page
63

Document Identifiers
DOI - https://doi.org/10.1016/j.jde.2004.03.022
URL - http://dx.doi.org/10.1016/j.jde.2004.03.022


Export

APA
J Campos, A Margheri, R Martins, C Rebelo, (2004). A note on a modified version of the Poincaré–Birkhoff theorem. Journal of Differential Equations, 203, 55-63. http://dx.doi.org/10.1016/j.jde.2004.03.022

IEEE
J Campos, A Margheri, R Martins, C Rebelo, "A note on a modified version of the Poincaré–Birkhoff theorem" in Journal of Differential Equations, vol. 203, pp. 55-63, 2004. 10.1016/j.jde.2004.03.022

BIBTEX
@article{48093, author = {J Campos and A Margheri and R Martins and C Rebelo}, title = {A note on a modified version of the Poincaré–Birkhoff theorem}, journal = {Journal of Differential Equations}, year = 2004, pages = {55-63}, volume = 203 }